# SDR CALA2015111600933

- Difficulty date: November 15, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 70,942 hours, 15,848 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Splice Plate
- Part number: 182N16085
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SURFACE PIVOT FITTING STRAP APPROX AT STAB STATION 81 & 15 INCHES FWD OF AFT SPAR IS CORRODED.  REPLACED UPPER SPLICE PLATE, PN 182N1608-5, AT LOWER SURFACE PIVOT FITTING IAW SRM 51-40-02 & DWG 182N1601.  SEE ENTRIES BELOW FOR ALL WORK ACCOMPLISHED.  SFR ENTRY COMPLIED WITH AS REQUIRED.
